# SDR NSVA200600084

- Difficulty date: June 18, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 30,243 hours, 34,781 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF.  REMOVED AND REPLACED 1 AND 2 TIRE NOSE IAW SAAB AMM 32-41-15-04.  LEFT P/N 5006227 S/N OFF MAY04-3133 S/N ON JUNE02-3068, RIGHT P/N 5006227 S/N OFF OCT97-2214 S/N ON SFEB-0329/DEC91-1296.
